# SDR SIMA20171218005

- Difficulty date: December 18, 2017
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,429 hours, 24,513 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369003
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 SHEAR TIE IS CORRODED AT CARGO DOOR LOWER SILL AREA.  REPAIRED THE SHEAR TIE IAW SRM 53-31-04
